Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Albuquerque, NM

July 4, 2015Bernalillo County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 4, 2015, 2:28 PM MDT for Bernalillo County, Torrance County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 2:28 PM MDT (20:28 UTC)
Expired
Jul 4, 2015, 4:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WGUS55 KABQ 042028
FFWABQ
NMC001-057-042230-
/O.NEW.KABQ.FF.W.0027.150704T2028Z-150704T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
228 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO...
  NORTHWESTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 430 PM MDT
    
* AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN BETWEEN PONDEROSA AND PINE 
  SPRINGS. UP TO TWO INCHES OF RAIN HAVE FALLEN OVER PORTIONS OF 
  THIS AREA. FLASH FLOODING IS LIKELY. THE HEAVIEST RAINFALL HAS 
  IMPACTED COUNTY ROAD 7 AND HIGHWAY 217. THIS INCLUDES AREAS SUCH 
  AS QUAIL HOLLOW RANCH...GREEN RIDGE ACRES...CAV ESTATES...HOLIDAY 
  HILLS...HARMONY ESTATES...CANYON HILLS...AND DANVIK PLACE.

* LOCATIONS IMPACTED INCLUDE...
  PONDEROSA...PINE SPRINGS...AND MIERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3503 10610 3495 10615 3495 10630 3503 10630

$$

GUYER
2 follow-up statements
643 
WGUS75 KABQ 042104
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SAT JUL 4 2015

NMC001-057-042230-
/O.CON.KABQ.FF.W.0027.000000T0000Z-150704T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-TORRANCE-
304 PM MDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
EAST CENTRAL BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES...

AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVIEST RAINFALL HAS ENDED OVER THE WARNED AREA. HEAVY RAIN EARLIER 
MAY HAVE PRODUCED BETWEEN 1.5 AND 2 INCHES OF RAIN IN THE AREA FROM 
PONDEROSA TO PINE SPRINGS...PARTICULARLY AROUND HIGHWAY 217 AND 
COUNTY ROAD 7. 

LOCATIONS IMPACTED INCLUDE...
GREEN RIDGE ACRES.
HOLIDAY HILLS.
HARMONY HILLS ESTATES...
ALLEY PLACE.
CANYON HILLS.
DANVIK PLACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3503 10610 3495 10615 3495 10630 3503 10630

$$

GUYER
789 
WGUS75 KABQ 042152
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT SAT JUL 4 2015

NMC001-057-042202-
/O.CAN.KABQ.FF.W.0027.000000T0000Z-150704T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-TORRANCE-
352 PM MDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3503 10610 3495 10615 3495 10630 3503 10630

$$

GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 12:05 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 4, 12:05 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1205 PM MDT SAT JUL 4 2015

.AVIATION...
18Z TAF CYCLE
SHRA/TSRA ALREADY INCREASING ACROSS MUCH OF THE NORTHERN GILA
REGION...WEST CENTRAL...CENTRAL AND NORTH CENTRAL NM. AFTER 19 OR
20Z EXPECT INCREASING POTENTIAL FOR TSRA IMPACTS...MAINLY STRONG
GUSTS...VERY HEAVY RAIN...LIGHTNING STRIKES AND IN A FEW CASES SMALL
HAIL...IN THE VICINITY OF TAF SITES GUP...SAF...LVS...ABQ AND AEG
AND AFTER APPROX 22Z VICINITY OF FMN. GENERALLY TSRA DEVELOPMENT
FIRST MAINLY NEAR MOUNTAINS THEN MOVING OFF TOWARD ADJACENT
HIGHLANDS/VALLEYS LATE AFTERNOON AND EVENING. HOWEVER TSRA MOTION
LIKELY TO BE VERY SLOW AND RATHER ERRATIC IN DIRECTION. EXPECT
MVFR IMPACTS AND MT OBSCURATIONS WITH STORMS...ALTHOUGH EVEN
SHORT LIVED IFR CONDITIONS POSS WITH THE STRONGEST TSRA. AT LEAST
A FEW PATCHES OF MVFR TO IFR CIGS AND FOG REDUCED VSBY ACROSS THE
NW THIRD TO HALF OF THE FCST AREA BETWEEN 09Z AND 15Z SUN. OUTSIDE
OF STORMS AND THE AFOREMENTIONED EARLY MORNING LOW CIGS AND FOG
POTENTIAL...VFR CONDITIONS ARE FORECAST.

43

&&

.PREV DISCUSSION...335 AM MDT SAT JUL 4 2015...
.SYNOPSIS...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS AFTERNOON
AND EVENING. THE ONE EXCEPTION WILL BE OVER THE EASTERN PLAINS
WHERE STABLE CONDITIONS WILL KEEP STORMS FROM DEVELOPING THERE. A
WEAK WAVE IN THE UPPER ATMOSPHERE WILL MAKE SHOWERS AND
THUNDERSTORMS LIKELY FOR MUCH OF WESTERN AND CENTRAL NEW MEXICO
SUNDAY AFTERNOON AND EVENING. ON MONDAY...AN UNSEASONABLY STRONG
BACKDOOR COLD FRONT WILL SHIFT ACTIVITY TO THE EASTERN HALF OF THE
STATE. THE ACTIVE WEATHER PATTERN CONTINUE THROUGH NEXT WEEK AS
MONSOON MOISTURE STREAMS INTO THE LAND OF ENCHANTMENT.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT THAT THE FOUR CORNERS HIGH WILL WEAKEN
SOMEWHAT AS IT SLIDES SEWD OVER NM TODAY. WITH LITTLE CHANGE IN
700-500MB LAPSE RATES AND WEAK MID LEVEL DEFORMATION/STRETCHING
OVER CENTRAL NM...EXPECT ANOTHER ACTIVE DAY CENTRAL AND WEST.
STRONG SUBSIDENCE OVER ERN NM WILL RESULT IN A CAP THAT WILL KEEP
THUNDERSTORMS FROM DEVELOPING THERE. WEAK STEERING FLOW WILL MAKE
THUNDERSTORMS TOUGHER TO COME BY IN THE VALLEYS/BASINS. ABQ AND
SANTA FE METROS WILL HAVE TO RELY ON COLLIDING OUTFLOWS FOR
STORM DEVELOPMENT. NAM12 BRINGS THROUGH A WEAK WAVE/VORT LOBE
THROUGH NW NM THIS EVENING AND OVERNIGHT WHICH WILL LIKELY KEEP
SHOWERS AND STORMS GOING OVER WRN AND CENTRAL NM WELL AFTER
SUNSET AND POSSIBLY AFTER MIDNIGHT...RESULTING IN A NICE NATURAL
FIREWORKS DISPLAY.

AS THE UPPER HIGH SHIFTS EWD SUNDAY...NAM AND GFS BOTH PICKING UP
ON A SECOND WAVE/PERTURBATION MOVING UP FROM SE AZ SUNDAY
EVENING. BOTH MODELS HIT QPF OVER WESTERN NM RATHER HARD SUNDAY
AFTERNOON AND OVER CENTRAL AREAS DURING THE EVENING. W-NW
STEERING FLOW SHOULD SEND STORMS INTO THE RGV DURING THE EVENING.
ACTIVE AREA THEN SHIFTS TO THE ERN HALF OF NM MONDAY.

AN UNSEASONABLY STRONG BACKDOOR COLD FRONT PROGGED BY ALL MODELS
TO DROP INTO NE AND EAST-CENTRAL NM MONDAY AFTERNOON AND EVENING.
NAM REALLY HITTING PRECIP AMOUNTS HARD (1-2" IN 3HRS) FOR EAST-
CENTRAL AND SE NM MONDAY NIGHT. STRONG TO SEVERE STORMS A GOOD BET
ALONG AND NEAR THE FRONT MONDAY NIGHT WITH MODERATE NW FLOW ALOFT
RESULTING IN SUFFICIENT BULK SHEAR.

ACTIVITY THEN SHIFTS BACK TO WRN AND CENTRAL NM TUESDAY. EARLIER
MODEL RUNS STARTED DRYING THINGS OUT ON WEDNESDAY AND THURSDAY WITH
A SOUTHWESTERLY FLOW ALOFT NOSING INTO THE STATE BUT THE 00Z GFS
AND ECMWF RUNS NOW HANG ON TO A MID LEVEL MOISTURE TAP FROM THE
SOUTH.

33

&&

.FIRE WEATHER...
LOOK FOR ANOTHER DAY OF ABOVE NORMAL PWATS...SLOW TO
NEAR-STATIONARY STORM MOTION AND SOAKING RAINS FAVORING THE CENTRAL
AND WESTERN HIGHER TERRAIN. HIGHS TODAY WILL GENERALLY BE A COUPLE
DEGREES BELOW NORMAL AND VENT RATES SHOULD BE IMPROVED MOST AREAS.
THE UPPER HIGH WILL RECENTER SOUTH OF OUR AREA SUNDAY WITH A WEAK
SHORTWAVE TROUGH MOVING OVER COLORADO AND NORTHERN NEW MEXICO.
CHANCES FOR WETTING RAIN WILL INCREASE MOST AREAS AS A RESULT. VENT
RATES WILL LIKELY INCREASE MORE ON SUNDAY AS SLIGHTLY STRONGER WINDS
DEVELOP AND A LEE SIDE TROUGH DEEPENS OVER SOUTHEAST COLORADO.

THE BACKDOOR FRONT IS STILL ON TRACK TO MOVE DOWN THE EASTERN PLAINS
ON MONDAY...THEN THROUGH THE CENTRAL MOUNTAIN CHAIN MONDAY
NIGHT...RECHARGING MOISTURE ACROSS THE AREA AND ALLOWING PWATS TO
REMAIN ABOVE NORMAL. LOOK FOR AN UPTICK IN STORMS MON/TUE...
ESPECIALLY ACROSS THE EASTERN PLAINS AND HIGHLANDS WHERE SIGNIFICANT
RAINFALL IS POSSIBLE. TEMPERATURES AND VENT RATES TREND DOWN
TUESDAY...ESPECIALLY EAST...BEHIND THE BACKDOOR FRONT.

THE FORECAST FOR MID TO LATE NEXT WEEK IS FOR WEAK WESTERLIES ACROSS
NORTHERN NEW MEXICO WITH THE UPPER HIGH SOUTH OF THE AREA AND PLENTY
OF MOISTURE REMAINING OVER THE STATE FOR DAILY ROUNDS OF STORMS...
FAVORING CENTRAL AND WESTERN AREAS.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 4, 4:54 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 AM MDT SAT JUL 4 2015

NMZ501>540-051130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
454 AM MDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH LATE
EVENING WITH ISOLATED ACTIVITY CONTINUING AFTER MIDNIGHT. STORM
MOTION WILL ONCE AGAIN BE SLOW AND RAIN COULD BECOME LOCALLY
HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY
OVER RECENT BURN SCARS. THE STRONGER STORMS WILL LIKELY PRODUCE
SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING
IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING
CREEKS OR STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND
EVENING THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. LOCALIZED
AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS IS
POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY
ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Local storm report, Jul 4, 8:45 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 AM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      3 ESE MIERA             34.95N 106.24W
07/02/2015                   BERNALILLO         NM   TRAINED SPOTTER

            10 FT WALL OF WATER SURGED THROUGH GULLY ON PRIVATE
            PROPERTY NEAR HOLLI LOOP

&&

EVENT NUMBER ABQ1502308

GUYER
Special weather statement, Jul 4, 1:18 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT SAT JUL 4 2015

NMZ518-041945-
SANTA FE METRO AREA-
118 PM MDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANTA FE COUNTY
UNTIL 145 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA CIENEGA...OR 8 MILES SOUTHWEST OF SANTA
FE...MOVING SOUTHEAST AT 15 MPH.

LOTS OF PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE
WITH THIS STORM.

BRIEF TORRENTIAL RAINFALL WILL ALSO OCCUR WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN SANTA FE...ELDORADO AT SANTA FE AND LA CIENEGA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 271 AND 279.

&&

LAT...LON 3557 10616 3567 10608 3557 10594 3546 10604
TIME...MOT...LOC 1918Z 307DEG 13KT 3558 10604

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:12 PM MDTSpecial Weather StatementABQValencia33 min
Jul 3, 6:32 PM MDTAreal Flood AdvisoryABQValencia118 min
Jul 3, 7:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 3, 7:54 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Jul 3, 11:45 PM MDTAreal Flood AdvisoryABQQuay2 hr
Jul 4, 11:20 AM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval115 min
Jul 4, 11:39 AM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe111 min
Jul 4, 11:52 AM MDTAreal Flood AdvisoryABQSan Miguel113 min
Jul 4, 1:00 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 4, 1:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 4, 1:57 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance78 min
Jul 4, 2:00 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 4, 2:36 PM MDTAreal Flood AdvisoryABQSandoval84 min
Jul 4, 2:46 PM MDTAreal Flood AdvisoryABQBernalillo89 min
Jul 4, 2:58 PM MDTAreal Flood AdvisoryABQCibola, McKinley92 min
Jul 4, 3:09 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 4, 3:20 PM MDTFlash Flood WarningABQColfax115 min
Jul 4, 3:36 PM MDTAreal Flood AdvisoryABQBernalillo84 min
Jul 4, 4:28 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 4, 4:43 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Jul 4, 5:01 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance89 min
Jul 4, 5:02 PM MDTAreal Flood AdvisoryABQSocorro, Torrance118 min
Jul 4, 5:43 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.